# SDR FDEA201111114878

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N29321
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ENTRANCE FLOORBEAM CORRODED, BS 324.0, RBL 30.0-62.0.  REMOVED CORROSION, ORIGINAL MATERIAL .125 THICK AFTER REWORK .070 THICK L=5', W=2'D=.055, IAW SRM 51-10-02,  FOUND OUT OF LIMITS IAW-SRM-53-00-51.   R & R TOP FLOORBEAM TEE IAW SRM-51-40-02. CAT "A", MAJOR REPAIR.
